Effects of testerone

Hi there,
I will be starting Prednisone 80 mg everyday for the next three months and I'm worried about the weight gain and loss of muscle. From reading all the above posts I am thinking regular exercise and plenty of protein will help me with maintaining my muscle strengh?

As for bones snapping, that sounds terrible, that worries me as I play a lot of competitive volleyball and wondering if all the jumping will be bad for my bones while being on this stuff.

Any advise would be appreciated.

As for being on Prednisone I have elected to use it as I have been diagnosed with FSGS which is a kindney disorder.

Certain side effects are preparation specific. Gels, creams, and other topical agents can cause skin irritation and secondary exposure to women and children who come into contact with the medication via direct transfer. Some untoward consequences of use of topicals is the wonderful odor (or “fragrance”, to steal Big Pharma’s term) that is associated with it. Failure rates are much, much higher for this type of medication owing to the inability of 30-40% of men to even absorb enough to improve their testosterone levels.

Effects of testerone

effects of testerone

Media:

effects of testeroneeffects of testeroneeffects of testeroneeffects of testeroneeffects of testerone

http://buy-steroids.org